# SDR DALA2022040702396

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - REMOVE EXISTING REPAIR LOC ON FR 62 TO FR 63 BTW STR 40L TO STR 43L ON LOWER FUSELAGE . CORRECTIVE ACTION: INSTALLED NEW REPAIR LOC. ON FR62 TO FR63 BTW STR40L TO STR43L ON LOWER FUSELAGE (1 EA) AS PER A319 SRM 53-00-11(2186086)
